International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 823-824
On the extreme points of some classes of holomorphic functions
Department of Mathematics, University of Patras, Patras 26110, Greece
Received 1 February 1994; Revised 30 June 1994
Copyright © 1997 Nicolas Samaris. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be the unit disk, an open connected set and . Let also
be the class of holomorphic functions in for which and in .
We find the extreme points of the class .